MathSciNet Relay Station
MathSciNet bibliographic data
MR1895715 35R35 (35B20 35B40 80A22)
Friedman, Avner; Reitich, Fernando Nonlinear stability of a quasi-static Stefan problem with surface tension: a continuation approach. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 30 (2001), no. 2, 341–403.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement